# SDR CALA2015061593919

- Difficulty date: June 13, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 71,745 hours, 26,332 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 29DEF O2 MASKS HANGING DOWN.  INSPECTED CONTAINER & DOOR, NO DAMAGE NOTED.  REPACKED O2 MASKS AMM TASK 35-23-00-550- 003.
